# SDR SWAA2012090507365

- Difficulty date: August 15, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 80,753 hours, 60,965 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W116003120
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN ON CONNECTOR AT BS 628.  REPAIRED WIRE IAW SWPM.
